Accidentally injected air

Patient

Q: I just accidentally injected 35 units of air instead of insulin into my stomach. Will I be ok?

Symptoms:  None
Doctor

A:   Hi, Welcome to ATD. Thanks for the query.

No need to be alarmed. It would form a small elevation, and slowly dissipate in sometime. Injecting air subcutaneously in the stomach region wont cause you any harm.

You don't need to do anything for it, it will usually subside by itself in an hour or so. You can try to press it, and if the hole made by the syringe is big enough the air might as well come out very slowly.

You will be ok. Don't worry. All the best.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews